# SDR REXA201904100434

- Difficulty date: March 11, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE IS GOUGED IN 2EA AREAS.  BLENDED DAMAGE IAW CRJ 200 SRM TR51-41. MATERIAL LOSS OF .010 WITHIN LIMITS IAW BOMBARDIER REO 601R-53-61-2155 REV. A.
